# SDR 98ZZZX2501

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911305502
- Condition: Misdrilled
- Location: Ws 111.5
- Part time: 39,781 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION, DISCOVERED NUMEROUS OVERSIZE FASTENER HOLES IN THE REAR LOWER RIGHT HAND SPAR CAP FORWARD LOWER FLANGE AT XRS111.5 (PN 5911305-502) AND LOWER AFT WING SKIN/STRINGERS (P/N 3919224-2).  REPAIRED BY OVERSIZE FASTENER HOLES, FABRICATING AND INSTALLING REPAIR BUSHINGS, INTERNAL REPAIR DOUBLER, REPAIR ANGLES, REPAIR STRAPS, AND MODIFIED SHEAR CLIPS.  REPAIRS ARE CONSIDERED TEMPORARY FOR ONE YEAR PENDING DTA/NDT REVIEW.  REPAIRED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHROZIATION NR N679HA-57-008-EAC.  (X)
